# SDR KCSA081541

- Difficulty date: October 23, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,201 hours, 19,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 880 FUSELAGE FRAME CRACKED BETWEEN STR 39R AND STR 40R.
